MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680032
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Inadequate Osseointegration (2646)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to tibial dorsal collapse of tibial tray.Cultures will be taken at the time of the revision to rule out any possible infection before revising.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the ct scan shows loosening, anterior subsidence and periprosthetic fracture adjacent to the tibial component.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.Upon further investigation of the ct scans, healthcare professionals opined that- the ct scan shows loosening, anterior(!) subsidence and periprosthetic fracture adjacent to the tibial component.The talar component is also loosened and anteriorly migrated.Therefore, loosening and migration can be confirmed with the ct scan.The reason is likely to be patient related due to poor bone substance.A malpositioning of the talar component and thus a treatment related factor could also have contributed to the failure.However, failure of total ankle replacement tar over time is a known complication.In case of a planned revision procedure a medical opinion aiming to determine the root cause of the failure is part of the internal investigation process.Sufficient radiological and clinical information must be provided to enable a meaningful clinical assessment and to identify possible causes of failure.In cases where a ct scan is the only available clinical source, this assessment is limited.No conclusive statement can be provided, because key clinical information e.G.Clinical status, exact symptoms and range of motion of the patient, assessment of the treating physician is missing.The root causes of radiographic findings such as radiolucent areas and bone cysts are often complex and multifactorial and cannot be determined scientifically without this decisive evidence.Due to these limitations, we are unable in such cases to provide statements about the patient, the procedure and or the device in relation to cause of the failure.This is most likely patient related issues i.E.Poor bone substance and probably a treatment related factor as well but more detailed information about the complaint event as well as the affected device must be available in order to conclusively determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
FLAT CUT TALAR DOME SZ 2 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21647438
Report Number3010667733-2025-00355
Device Sequence Number7614938
Product Code HSN
UDI-Device Identifier00889797073066
UDI-Public00889797073066
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680032
Device Lot Number1781650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale